Results 1 to 18 of 18
  1. #1
    mattcfc08 is offline New Member
    Join Date
    Jun 2008
    Posts
    9

    Exclamation Acne flare up on anavar

    Hello Im 18 and from ireland, and have been using anavar for 3 weeks at 40mg's a day. My bodyweight is 192 pound and im 6"1.

    I exercise 7 days a week, things like weights, running, boxing etc.

    I had a bad bout of side effects using dianabol a few years ago and thats why i have choosen a weaker steroid this time.

    I have had previous problems with acne and it was cleared up until i started this.

    I was on roaccutane before (this is the strongest drug for treating acne).

    I was going to go to doctors about my ance and not tell them about the steroids , as they would probably laugh or else refuse to help me .

    i was wondering should i stop the cycle or cut down the dosage or split it up or somthing.

    I am in dyer need of help as my ance has flared up, but i am really starting to shape up. A few people have even said to me " are you on steroids" i took this as a great compliment. Im in a predicament here.

    Thanks a lot for your time.

    Thanks.

  2. #2
    g0dsend's Avatar
    g0dsend is offline Member
    Join Date
    May 2008
    Location
    Callao, Virginia
    Posts
    857
    Goto your doctor if nothing works, ask for tetrcycline. Worked for me.

    Since you dont want to, try washing your face with a mild dishwashing soap like Palmolive, I know when I start to break out I wash my face with that and it stops the breakouts. All the other over the counter remedies never worked for me.

  3. #3
    mattcfc08 is offline New Member
    Join Date
    Jun 2008
    Posts
    9
    thanks

  4. #4
    mattcfc08 is offline New Member
    Join Date
    Jun 2008
    Posts
    9

    any other tips guys


  5. #5
    mattcfc08 is offline New Member
    Join Date
    Jun 2008
    Posts
    9
    can any one help ?

  6. #6
    texasmk4's Avatar
    texasmk4 is offline Associate Member
    Join Date
    Nov 2006
    Location
    Houston,tx
    Posts
    483
    try nizoral 2 % shampoo its good for acne check the following thread

    http://forums.steroid.com/showthread.php?t=307270
    Last edited by texasmk4; 06-18-2008 at 02:36 PM.

  7. #7
    Swifto's Avatar
    Swifto is offline Banned- Scammer!
    Join Date
    Oct 2004
    Location
    Anywhere...
    Posts
    15,725
    Tanning, washing 2-3 times dialy, accutane, nizoral are option that worked for me.

  8. #8
    Emilio_Rebenga's Avatar
    Emilio_Rebenga is offline Senior Member
    Join Date
    Mar 2008
    Location
    Durty SouF
    Posts
    1,553
    Blog Entries
    1
    the doctor can not refuse to help you..he made an oath...its up to you and you have to be 100% honest with him


    and besides..am i the only one who read this correctly? you're 18 and using steroids ..thats a big no no...i suggest u stop it untill you are older...take this experience of whats happening to you as a warning..next time it could be alot worse than acne and no doctor will be able to help you

  9. #9
    legobricks's Avatar
    legobricks is offline Retired AR Monitor
    Join Date
    Feb 2005
    Location
    Phoenix
    Posts
    5,150
    Im pretty sure due to the fact that your 18, your hormones are already high and now your messing with them has something to do with you breaking out.

    Secondly this is your second cycle? I think you should lay off of AAS and critique your diet a bit more. You are young and have lots of room for growth but instead are using AAS with an HPTA that is not fully matured yet.

  10. #10
    Garbanzo Dude is offline Member
    Join Date
    Feb 2008
    Posts
    521
    I agree with Legobricks.....at your age hoemones are high and respond different to AAS..

  11. #11
    iagainsti is offline Associate Member
    Join Date
    Sep 2007
    Posts
    225
    you guys are wasting your time http://forums.steroid.com/showthread.php?t=349175

  12. #12
    Emilio_Rebenga's Avatar
    Emilio_Rebenga is offline Senior Member
    Join Date
    Mar 2008
    Location
    Durty SouF
    Posts
    1,553
    Blog Entries
    1
    Quote Originally Posted by iagainsti View Post
    fukkin kids!!

  13. #13
    iagainsti is offline Associate Member
    Join Date
    Sep 2007
    Posts
    225
    Quote Originally Posted by Emilio_Rebenga View Post
    fukkin kids!!
    LOL !

  14. #14
    abuleh's Avatar
    abuleh is offline Junior Member
    Join Date
    Dec 2009
    Posts
    115
    Quote Originally Posted by legobricks View Post
    Im pretty sure due to the fact that your 18, your hormones are already high and now your messing with them has something to do with you breaking out.

    Secondly this is your second cycle? I think you should lay off of AAS and critique your diet a bit more. You are young and have lots of room for growth but instead are using AAS with an HPTA that is not fully matured yet.
    This!!!!!!!!!!

    So you were using dianabol a few years ago?? With 15, 16 yrs????? Damn your parents should put you on house detention. You should never mess with your endocrine system at your age or you might have erection and libido problems + need TRT for the rest of your life.....

    DON'T DO IT!!!!!!!!

  15. #15
    abuleh's Avatar
    abuleh is offline Junior Member
    Join Date
    Dec 2009
    Posts
    115
    Just realized this was a very old thread which was bumbed by the commercial making guy.

    Sorry!

  16. #16
    Guerilla is offline New Member
    Join Date
    Jul 2010
    Posts
    49
    i had acne then i started using this.. its 10% benzoly peroxide.. same ingredient in Proactive. but its only $5 for a bottle. its money!

    http://www.drugsupplystore.com/servl...,-Acne,/Detail

  17. #17
    Rickey01 is offline New Member
    Join Date
    Dec 2010
    Posts
    2
    I went to the doctor when I got acnes, I was on a medication for a month and after using the medicine my face was absolutely clear. So I urge other people to go see a doctor if they get acnes without medicating themselves with some random medicine, because doctor will prescribe the proper medicine as he has knowledge about all the medicines.

  18. #18
    polarb68111 is offline Junior Member
    Join Date
    Mar 2007
    Location
    Nebraska USA
    Posts
    57
    this may sound weird, but when I break out I go tanning. Clears up in a day or two. When it comes back I just tan again. Like a level 3 15 minute. Maybe a little burn but thats the worst of it.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •